# SDR AALA20170710004

- Difficulty date: July 10, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737823
- Aircraft serial: 30077
- Aircraft time: 53,090 hours, 21,710 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CORROSION ON UPPER CHORD OF THE FLOORBEAM AT FUSELAGE STATION 947, RBL50.  REPAIRED PER SRM 53-70-51-2R-5.
